References

  1. Ansemil J.M., Aron R.M., Ponte S. Representation of Spaces of Entire Functions on Banach Spaces. Publ. RIMS, Kyoto Univ. 2009, 45 (2), 383-391.
  2. Ansemil J.M., Aron R.M., Ponte S. Behavior of entire functions on balls in a Banach space. Indag. Math. (N.S.) 2009, 20 (4), 483-489. doi: 10.1016/S0019-3577(09)80021-9
  3. Aron R.M. Entire functions of unbounded type on a Banach space. Boll. Un. Mat. Ital. 1974, 9 (4), 28-31.
  4. Dineen S. Complex Analysis in Locally Convex Spaces. In: Mathematics Studies, 57. North-Holland, Amsterdam-New York-Oxford, 1981.
  5. Dineen S. Complex Analysis on Infinite Dimensional Spaces. In: Springer Monographs in Mathematics. Springer, London, 1999. doi: 10.1007/978-1-4471-0869-6
  6. Lindestrauss J., Tzafriri L. Classical Banach spaces I. Sequence Spaces. Springer-Verlag, New York, 1977.
  7. Mujica J. Complex Analysis in Banach Spaces. North-Holland, Amsterdam-New York-Oxford, 1986.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.